# SDR AALA202510276776

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 72,475 hours, 8,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EM. LIGHT ON FWD GALLEY #3, COMPT. 371 IS INOP.  RE-LAMP NO HELP. (PARTIAL WORK ACCOMPLISHED) MAINTENANCE REPLACED POWER SUPPLY M33424 PER AMM 33-51-05.
